# SDR SWAA2022030745896

- Difficulty date: April 20, 2019
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N435WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32455
- Aircraft time: 55,870 hours, 32,984 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Part number: 146A813212
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT BETWEEN STA 787 AND 767 RBL 6 INTERCOASTAL WEB IS CORRODED ON INBD SIDE AS MARKED / AFT CARGO INTERCOSTAL AT 767 TO 787; RBL6 BLENDED CORROSION IAW 737-700 SRM 51-10-02-0G-0. VERIFIED MATERIAL LOSS AT ORG 'T'= .040'; REMAIN .032' LOSS OF .008' IS OUT OF LIMITS IAW 737-700 SRM 737-700 53-00-53-1A-2 TOOL # 36647 DUE 10JAN19. RECEIVED NEW INTERCOSTAL P/N: 146A8132-12 FROM BACKSHOP W/O#39275-1600-0001. INSTALLED NEW INTERCOSTAL P/N 146A8132-12 IAW 737-700 SRM 51-40-02-0G-0 AND BOEING DWF 146A8130 REV C. A-TAG A88273
